Approximating the finite sample bias for maximum likelihood estimators using the score

Satchell, S E and Perraudin, W R M and Lambrecht, B M (1997) Approximating the finite sample bias for maximum likelihood estimators using the score. Econometric Theory, 13 (2). pp. 310-312. ISSN 1469-4360

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Econometric Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43752
Deposited By:
Deposited On:
11 Jul 2011 18:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:24